Impact of Tramadol Overdose
Every medicine has its limitation of dosage. If you take any particular medicine without keeping in mind the dosage of the medicine and go for overdose, then this may cause harmful side effects. You are required not to take the overdose of the medicine and go for as prescribed by the consultant.
Even if you forget to take the medicine at the time, you are to go for a regular dose instead of taking it an overdose as the overdose of this Tramadol medicine may lead to several side effects.
Tramadol is such a powerful prescription used for pain relief but as it is opioid, like other medications, it is also having addiction issues. So, taking Tramadol without reason may be considered under misuse.
According to The recovery village Stat, In the year 2013, it is estimated that about 3.2 million individuals was using tramadol for reasons other than intended. This count was up by approximately 500,000 from only the previous year.
Tramadol overdose symptoms
Let’s have a look at some of the side effects symptoms of Tramadol:
- Respiratory Depression.
- Empty or Absent Breath
- Weakness or Lethargy.
- Cold, Clammy or Discolored Skin
- Dizziness while Standing
- Pinpoint Pupils
- Unconsciousness or Coma
- Irregular Heartbeat
- Nausea and Vomiting
- Muscle Rigidity
The summary of the whole comparison makes us believe that Tapentadol is better than Tramadol. Although it is having side effects still are tolerable and the rest are not predicted yet.